# SDR W8PA971540

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION AROUND NUTPLATE HOLES AT BS 789, RBL 24-RBL 60.  REMOVED CORROSION, THEN DISCOVERED WEB TO BE CRACKED, FABRICATED AND INSTALLED NEW WEB.
